# SDR AALA20160121006

- Difficulty date: January 15, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 11,904 hours, 1,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT EMER LIGHT LENS MISSING ON SEAT 12D.  R & R SEAT 12D EMER AISLE LIGHT ASSEMBLY IAW CMM 25-02-67.  OPERATIONAL CHECKED GOOD.
